# SDR USAA2012091100021

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 39,993 hours, 14,531 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: NAS16128
- Condition: Damaged
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED A DIRTY SOCK SMELL AND PHYSICAL SYMPTOMS INCLUDING HEADACHE AND THROAT IRRITATION.  OTHER FLIGHT ATTENDANTS LATER REPORTED SIMILAR SYMPTOMS, BUT NO PASSENGERS WERE AFFECTED.  FLIGHT DIVERTED TO BNA AS A PRECAUTION.  MAINTENANCE FOUND HYDRAULIC LEAK AT RIGHT WHEEL WELL BRAKE CONTROL VALVE UNION.  REPLACED DAMAGED O-RING, PERFORMED APU LOAD COMPRESSOR WASH AND ECS DECONTAMINATION.
